# SDR IPXA4681483

- Difficulty date: January 15, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 46,083 hours, 14,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23205
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, THREE DENTS ON THE T/E WEDGE UPPER SKIN OF LT WING INBD AFT FLAP.  REPAIRED IAW SRM 57-53-01-2R-1, REPAIR 1, FIG 201, REV 58.0,   SRM 51-70-10-2R-2 REPAIR 2, FIG 203, REV 58.00.
